# SDR DL76L080116

- Difficulty date: January 25, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 51,280 hours, 7,619 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Iru
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTS ALL IRU SYSTEMS SHOW 10NM ERROR DIVERT TO REALIGN IRU-S.  SWAPPED RIGHT IRS WITH CENTER IRS, REALIGNED ALL IRUS.  ALL INDICATIONS NORMAL NOW.  RIGHT IRU INOP.  PER MEL 34-21-01C.
